# SDR IXXA09SMN087S

- Difficulty date: August 11, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 600
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RUDDER RT SIDE FRONT SPAR CAP CORRODED AT STA ZR 323.000.  REMOVED CORROSION, FOUND OUT OF LIMITS. REMOVED DAMAGED SPAR CAP. FABRICATED NEW SPAR CAP. CLEANED, TREATED, AND PRIMED AREA AND NEW SPAR CAP. INSTALLED NEW SPAR CAP IAW DWG 5655068 REV "N", SRM 51-1-8 PAGES 17-18, SRM 55-2-0 FIG 6, SRM 51-1-21, SEMAN IPI NR 2009637, REPAIR SPEC NR 2003-05, SRM 51-1-8B, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, DWG 56555068, AND SRM 51-3-1.
